American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P91) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[2] Mark Behrens and Daniel G. Davis. The homotopy fixed point spectra of profinite Galois extensions. Trans. Amer. Math. Soc. 362 (2010) 4983-5042. MR 2645058.
Abstract, references, and article information   
View Article: PDF

[3] Halvard Fausk. Generalized Artin and Brauer induction for compact Lie groups. Trans. Amer. Math. Soc. 360 (2008) 5043-5066. MR 2403712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Laura Scull. A model category structure for equivariant algebraic models. Trans. Amer. Math. Soc. 360 (2008) 2505-2525. MR 2373323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergey Antonyan. Corrigendum to ``West's problem on equivariant hyperspaces and Banach-Mazur compacta''. Trans. Amer. Math. Soc. 358 (2006) 5631-5633. MR 2238929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pedro F. dos Santos and Paulo Lima-Filho. Quaternionic algebraic cycles and reality. Trans. Amer. Math. Soc. 356 (2004) 4701-4736. MR 2084395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joana Ventura. Homological algebra for the representation Green functor for abelian groups. Trans. Amer. Math. Soc. 357 (2005) 2253-2289. MR 2140440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sergey Antonyan. West's problem on equivariant hyperspaces and Banach-Mazur compacta. Trans. Amer. Math. Soc. 355 (2003) 3379-3404. MR 1974693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Laura Scull. Rational $S^1$-equivariant homotopy theory. Trans. Amer. Math. Soc. 354 (2002) 1-45. MR 1859023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ursula Gritsch. Morse theory for the Yang-Mills functional via equivariant homotopy theory. Trans. Amer. Math. Soc. 352 (2000) 3473-3493. MR 1695023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michele Intermont. An equivariant smash spectral sequence and an unstable box product. Trans. Amer. Math. Soc. 351 (1999) 2763-2775. MR 1621753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lisbeth Fajstrup. Tate cohomology of periodic $K$-theory with reality is trivial . Trans. Amer. Math. Soc. 347 (1995) 1841-1846. MR 1273490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steven R. Costenoble and Stefan Waner. Generalized Toda brackets and equivariant Moore spectra . Trans. Amer. Math. Soc. 333 (1992) 849-863. MR 1089417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Thierry Lambre. Mod\`ele minimal \'equivariant et formalit\'e . Trans. Amer. Math. Soc. 327 (1991) 621-639. MR 1049613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steven R. Costenoble and Stefan Waner. Fixed set systems of equivariant infinite loop spaces . Trans. Amer. Math. Soc. 326 (1991) 485-505. MR 1012523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1